# SDR AWXA200200597

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 40,154 hours, 18,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: E0261CF22
- Condition: Broken
- Location: Seat Row 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0683 - EMERGENCY AISLE LIGHTS INOPERATIVE SEAT ROWS 1 & 2. MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT ROW 2, OPERATIONAL CHECK GOOD.
